# SDR CHI1515

- Difficulty date: February 5, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Columbia Helicopters, Inc, repair station CHIR823C
- Aircraft: N1611W
- Make and model: Hughes 369E
- Aircraft serial: 0319E
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 369D2161531
- Condition: Cracked
- Location: T/R
- Part time: 3,394 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL ROTOR BLADE, PN 369A1619-17, WAS FOUND CRACKED AT ONE OF THE MOUNTING RIVET HOLES.  THE CRACK EXTENDED FROM THE RIVET TO THE OUTBOARD EDGE OF FITTING.  (X)
